On the Galois structure of the square root of the codifferent
Journal de théorie des nombres de Bordeaux, Volume 3 (1991) no. 1, p. 73-92

Let L be a finite abelian extension of , with 𝒪 L the ring of algebraic integers of L. We investigate the Galois structure of the unique fractional 𝒪 L -ideal which (if it exists) is unimodular with respect to the trace form of L/.

Soit L une extension abélienne finie de , et 𝒪 L son anneau des entiers. Nous poursuivons l’étude du seul idéal fractionnaire de 𝒪 L qui (s’il existe) est unimodulaire pour la forme trace de L/.

@article{JTNB_1991__3_1_73_0,
     author = {Burns, Daniel M. Jr.},
     title = {On the Galois structure of the square root of the codifferent},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Universit\'e Bordeaux I},
     volume = {3},
     number = {1},
     year = {1991},
     pages = {73-92},
     zbl = {0727.11047},
     mrnumber = {1116102},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_1991__3_1_73_0}
}
Burns, D. On the Galois structure of the square root of the codifferent. Journal de théorie des nombres de Bordeaux, Volume 3 (1991) no. 1, pp. 73-92. http://www.numdam.org/item/JTNB_1991__3_1_73_0/

[1] C. Bachoc, Sur les réseaux unimodulaires pour la forme Trace(x2), Proceedings of the Séminaire de Théorie des Nombres de Paris (1988-1989). | Zbl 0734.11029

[2] C. Bachoc, Sur la structure hermitienne de la racine carrée de la codifférente, to appear. | MR 1242610

[3] C. Bachoc et B. Erez, Forme trace et ramification sauvage, Proc. London Math. Soc. 61 (1990), 209-226. | MR 1063045 | Zbl 0708.11059

[4] A-M. Bergé, Arithmétique d'une extension galoisienne à groupe d'inertie cyclique, Ann. Inst. Fourier 28 (1978), 17-44. | Numdam | MR 513880 | Zbl 0377.12009

[5] A-M. Bergé, A propos du genre des entiers d'une extension, Publications Math. Sc. Besançon (1979- 1980), 1-9. | Zbl 0472.12006

[6] D. Burns, Canonical factorisability and a variant of Martinet's conjecture, to appear in J. London Math. Soc. (1991). | Zbl 0751.11053

[7] B. Erez, Structure galoasienne et forme trace, Thèse, Genève 1987; see also J. Algebra 118 (1988), 438-446. | MR 969683 | Zbl 0663.12015

[8] B. Erez, A survey of recent work on the square root of the inverse different, to appear in the proceedings of the Journées arithmétiques, Luminy (1989). | MR 1144319 | Zbl 0752.11048

[9] B. Erez and M.J. Taylor, Hermitian modules in Galois extensions of number fields and Adams operations, to appear.

[10] A. Fröhlich, Galois module structure of algebraic integers, Ergebnisse der Mathematik 3. Folge, Bd. 1 Berlin: Springer (1983). | MR 717033 | Zbl 0501.12012

[11] S. Lang, Algebraic Number Theory, Graduate Texts in Mathematics 110 Springer-Verlag, Heidelberg (1986). | MR 1282723 | Zbl 0601.12001

[12] H.W. Leopoldt, Über die Hauptordnung der ganzen Elemente eines abelschen Zahlkörpers, J. reine und angew. Math 201 (1959), 119-149. | MR 108479 | Zbl 0098.03403

[13] G. Lettl, The ring of integers of an abelian number field, J. reine und angew. Math. 400 (1990), 162-170. | MR 1037435 | Zbl 0703.11060

[14] I. Reiner, Maximal Orders, Academic Press, London (1975). | MR 1972204 | Zbl 0305.16001

[15] J-P. Serre, Corps Locaux, Hermann, Paris, (1962). | MR 354618